# SDR IPXA2022102687534

- Difficulty date: October 1, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 94,114 hours, 18,084 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Angle
- Part number: NLC6739501
- Part serial: UP77943
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  LT I/B ELEVATOR ANGLE BRAKET AT STA STA XE=125.8 O/B SIDE IS CRACKED.REPAIRED CRACKED ANGLE AT STA XE=125.8 ON THE L/H I/B ELEVATOR IAW EA 011-5520-01-A9729 REV I/R DATED 10/22/2022 AND UPS EO MD11-5520-85050-A.  MAJOR
